logo CRAS
Comptes Rendus. Mathématique

Analyse et géométrie complexes, Analyse fonctionnelle
Generalized versions of Lipschitz conditions on the modulus of holomorphic functions
Comptes Rendus. Mathématique, Tome 359 (2021) no. 5, pp. 609-615.

In this paper, we establish Lipschitz conditions for the norm of holomorphic mappings between the unit ball 𝔹 n in n and X, a complex normed space. This extends the work of Djordjević and Pavlović.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/crmath.200
Classification : 30C80,  30H05,  32A10,  30G30,  46B20,  46E15,  46E40
@article{CRMATH_2021__359_5_609_0,
     author = {Saminathan Ponnusamy and Ramakrishnan Vijayakumar},
     title = {Generalized versions of {Lipschitz} conditions on the modulus of holomorphic functions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {609--615},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {5},
     year = {2021},
     doi = {10.5802/crmath.200},
     language = {en},
}
Saminathan Ponnusamy; Ramakrishnan Vijayakumar. Generalized versions of Lipschitz conditions on the modulus of holomorphic functions. Comptes Rendus. Mathématique, Tome 359 (2021) no. 5, pp. 609-615. doi : 10.5802/crmath.200. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.200/

[1] Shaoyu Dai; Yifei Pan A Schwarz-Pick lemma for the modulus of holomorphic mappings, Complex Var. Elliptic Equ., Volume 60 (2015) no. 6, pp. 864-874 | MR 3345478 | Zbl 1317.32028

[2] William J. Davis; D. J. H. Garling; Nicole Tomczak-Jaegermann The complex convexity of quasi-normed spaces, J. Funct. Anal., Volume 55 (1984), pp. 110-150 | Article | Zbl 0552.46012

[3] Olivera Djordjević; Miroslav Pavlović Lipschitz conditions for the norm of a vector valued analytic function, Houston J. Math., Volume 34 (2008) no. 3, pp. 817-826 | MR 2448385 | Zbl 1157.46007

[4] Konstantin M. Dyakonov Equivalent norms on Lipschitz type spaces of holomorphic functions, Acta Math., Volume 178 (1997) no. 2, pp. 143-167 | Article | MR 1459259 | Zbl 0898.30040

[5] Konstantin M. Dyakonov Holomorphic functions and quasiconformal mappings with smooth moduli, Adv. Math., Volume 187 (2004) no. 1, pp. 146-172 | Article | MR 2074174 | Zbl 1056.30018

[6] Josip Globevnik On complex strict and uniform convexity, Proc. Am. Math. Soc., Volume 47 (1975), pp. 175-178 | Article | MR 355564 | Zbl 0307.46015

[7] David Kalaj Schwarz lemma for holomorphic mappings in the unit ball, Glasg. Math. J., Volume 60 (2018) no. 1, pp. 219-224 | Article | MR 3733842 | Zbl 1384.32005

[8] Miroslav Pavlović On K.M. Dyakonov’s paper: “Equivalent norms on Lipschitz type spaces of holomorphic functions”, Acta Math., Volume 183 (1999) no. 1, pp. 141-143 | Article | MR 1719563 | Zbl 0989.46011

[9] Miroslav Pavlović Schwarz lemma for the modulus of a vector-valued analytic function, Proc. Am. Math. Soc., Volume 139 (2011) no. 3, pp. 969-973 | Article | MR 2745648 | Zbl 1217.30022